Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 824891, 5 pages
http://dx.doi.org/10.1155/2015/824891
Editorial

Advanced Mathematics and Numerical Modeling of IoT

1Department of Multimedia Engineering, Dongguk University, Seoul 100-715, Republic of Korea
2Department of Computer Science and Software Engineering, Monmouth University, West Long Branch, NJ 07764-1898, USA
3Faculty of Computer and Information Sciences, Hosei University, Tokyo 102-8160, Japan
4Department of Computer Science, St. Francis Xavier University, P.O. Box 5000, Antigonish, NS, Canada

Received 13 October 2014; Accepted 13 October 2014

Copyright © 2015 Young-Sik Jeong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.